×

Found 1,218 Documents (Results 1–100)

100
MathJax

A metric discrepancy result for geometric progression with ratio 3/2. (English) Zbl 1456.11139

Mishou, Hidehiko (ed.) et al., Various aspects of multiple zeta functions – in honor of Professor Kohji Matsumoto’s 60th birthday. Proceedings of the international conference, Nagoya University, Nagoya, Japan August 21–25, 2020. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 84, 65-78 (2020).
MSC:  11K38 60F15 42A55
PDF BibTeX XML Cite
Full Text: DOI arXiv Euclid

Functional law of the iterated logarithm for multiclass queues with preemptive priority service discipline: the underloaded and critically loaded cases. (English) Zbl 07229577

Li, Quan-Lin (ed.) et al., Stochastic models in reliability, network security and system safety. Essays dedicated to Professor Jinhua Cao on the occasion of his 80th birthday. Singapore: Springer. Commun. Comput. Inf. Sci. 1102, 344-360 (2019).
MSC:  68Mxx
PDF BibTeX XML Cite
Full Text: DOI

Functional law of the iterated logarithm for multiclass queues with preemptive priority service discipline: the overloaded case. (English) Zbl 07229576

Li, Quan-Lin (ed.) et al., Stochastic models in reliability, network security and system safety. Essays dedicated to Professor Jinhua Cao on the occasion of his 80th birthday. Singapore: Springer. Commun. Comput. Inf. Sci. 1102, 315-343 (2019).
MSC:  68Mxx
PDF BibTeX XML Cite
Full Text: DOI

Thermodynamic formalism methods in one-dimensional real and complex dynamics. (English) Zbl 1451.37047

Sirakov, Boyan (ed.) et al., Proceedings of the international congress of mathematicians 2018, ICM 2018, Rio de Janeiro, Brazil, August 1–9, 2018. Volume III. Invited lectures. Hackensack, NJ: World Scientific; Rio de Janeiro: Sociedade Brasileira de Matemática (SBM). 2087-2112 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Toward the history of the Saint St. Petersburg school of probability and statistics. I: Limit theorems for sums of independent random variables. (English. Russian original) Zbl 1401.60002

Vestn. St. Petersbg. Univ., Math. 51, No. 2, 144-163 (2018); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 5(63), No. 2, 231-264 (2018).
MSC:  60-03 60F05
PDF BibTeX XML Cite
Full Text: DOI

On the law of the iterated logarithm for sequences of dependent random variables. (English. Russian original) Zbl 1382.60070

Vestn. St. Petersbg. Univ., Math. 50, No. 1, 32-34 (2017); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 62, No. 1, 48-52 (2017).
MSC:  60G50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification